# SDR 2007FA0000869

- Difficulty date: August 1, 2007
- Submitted: October 3, 2007
- Operation: General aviation
- Aircraft: N469JP
- Make and model: Diamon DA 40
- Aircraft serial: 40469
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Part time: 654 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK AFT OF RUDDER BALANCE WEIGHT IN COMPOSIT SKIN FWD OF UPPER ATTACH POINT.  AIRCRAFT WAS BASED OUT OF A HEAT RELATED AREA.  (K)
